Zeros and logarithmic asymptotics of Sobolev orthogonal polynomials for exponential weights

  1. Díaz Mendoza, C. 1
  2. Orive, R. 1
  3. Pijeira Cabrera, H. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Carlos III de Madrid
    info

    Universidad Carlos III de Madrid

    Madrid, España

    ROR https://ror.org/03ths8210

Journal:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 2009

Volume: 233

Issue: 3

Pages: 691-698

Type: Article

DOI: 10.1016/J.CAM.2009.02.037 SCOPUS: 2-s2.0-69649083855 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus